Me and my gf had unprotected sex (she is allergic to stuff in condoms) then she didn't know when she was going to have her period... We rushed to walgreens to get plan B and took it 20-30 mins after sex. She was expected on the 17th it was the 14 when this happened. She has experienced a headache, sleepiness, small to a but bigger period like cramps and a touch of tender breast. She normally experiences period like cramps before her period. Is this normal for someone who took plan B bc it says these are some symtops???
If you can't use condoms, she needs to get on birth control pills. Plan B can cause the symptoms like pregnancy, and make you bleed when you're not supposed to and then have a late period. Its a large dose of hormones and can be unpleasant for some women to take. Plan B is for emergencies. It isn't as effective as regular birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2017 • 1 answer
Updated 5 Aug 2015 • 1 answer
Updated 16 Mar 2016 • 1 answer
Updated 23 Aug 2016 • 1 answer
Updated 22 Mar 2017 • 1 answer